Advances on asymptotic normality in nonparametric functional Time Series Analysis.

Type de document :
Article dans une revue
Statistics, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 43 (1), pp.13-33. 〈10.1080/02331880802184961〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00449788
Contributeur : Laurent Delsol <>
Soumis le : vendredi 22 janvier 2010 - 16:11:11
Dernière modification le : jeudi 3 mai 2018 - 15:32:06

Identifiants

Citation

Laurent Delsol. Advances on asymptotic normality in nonparametric functional Time Series Analysis.. Statistics, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 43 (1), pp.13-33. 〈10.1080/02331880802184961〉. 〈hal-00449788〉

Partager

Métriques

Consultations de la notice

116